MAUDE Adverse Event Report: SPINE WAVE, INC. VELOCITY¿ EXPANDABLE INTERBODY CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. VELOCITY¿ EXPANDABLE INTERBODY CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 11-2644
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant date (b)(6) 2016 as the exact day was not reported.The removed implant was returned for evaluation.A visual examination was performed; no abnormalities were identified.The implant was intact with no noticeable damage.Based on the results of our evaluation, we cannot determine the cause of the difficulty reported.
 
Event or Problem Description
Approximately one month post-operatively, it was noted on radiographic examination that the device had shifted.The surgeon removed the device in one piece approximately eight months post-operatively.

Brand Name
VELOCITY¿ EXPANDABLE INTERBODY CARTRIDGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key6517152
Report Number3004638600-2017-00002
Device Sequence Number11063357
Product Code MAX
UDI-Device Identifier10840642106909
UDI-Public10840642106909
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152620
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-2644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;